Injecting - Deep pain after shot

Discussion in 'Opiates & Opioids' started by montiac, Nov 1, 2009.

  1. montiac

    montiac Newbie

    Reputation Points:
    0
    Messages:
    8
    Joined:
    Oct 18, 2009
    So a buddy of mine (this really is a buddy of mine) has a problem and we talked today about it. He told me what was going on and I told him we should go to the forums because I have had some good advice from some mishaps of my own. So he is injecting an oxy 40 today and notices a small bit of pain during the shot but didn't quit. He drew back and got blood and everything seemed fine. He noticed that he really didn't feel the shot all that much but and it didn't really hurt right afterwards. So a few hours later he said he noticed a very slight lump but there was this deep aching dull pain which at the site and he is noticing some nervy type pain which pops up in ramdon places on his arm and even in his elbow. It is aching pretty badly and hw is slightly worried. I told him not to worry it was probably just a miss but he said it didn't feel like any other misses. He said it was super tender but you couldn't tell anything by looking at it. What do you guys think is going on? was I right about the miss- I am not all that knowledgeable when it comes to this? should he be worried about the pretty bad pain? The shot was on the top of his arm about halfway between his elbow and wrist. If it was just a miss are there any immediate dangers. I wish I knew more so I could guide him.
     
  2. Esmerelda

    Esmerelda Titanium Member

    Reputation Points:
    435
    Messages:
    165
    Joined:
    Sep 20, 2007
    from U.K.
    I'll give my opinion, but despite having been injecting quite a while, Swie hasn't had any real problems herself, and being a hypochondriac has been careful to the point where she hasn't even had many misses. I'm of the belief that personal experience often counts for more than medical knowledge, so once you've read my opinion wait and hear what other people have to say too.

    First of all, before I say anything else, it doesn't sound as though he hit an artery but just in case, check for the following:
    Is the hand or arm red and swollen?
    Is there pain in the hand or arm as well as the injection site?
    Did blood rush into the syringe when he did the shot?
    Was the blood paler/pinker than usual?

    Assuming the above answers are 'no'...

    It does sound like a miss, especially as he didn't really feel the shot. What it sounds like is that escaped fluid (and probably some resulting inflamation) is pressing on a nerve, causing the random nerve pain. This could also be caused by some nerve damage if he hit a nerve, but he should have noticed sharp pain at the time. Most minor nerve damage recovers fine in time.

    The dull aching sounds like irritation of the tissues around the injection site by acidic or otherwise irritant material. Swie has never shot oxys - do you require any sort of acid to dissolve them? Even if not, they are probably still irritating enough on their own to cause pain after a miss.

    There is of course the risk that he is developing an infection, but this isn't an emergency as it takes a while to develop. It should be safe for him to wait a while and see if the symptoms resolve. If they don't begin to resolve after a couple of days, or if they worsen significantly in the next 24 hours, then he should get medical attention.

    I would advise him to wait as above, and look out for the following symptoms of infection:
    Redness
    Heat
    Swelling
    Itching
    Pain that doesn't resolve
     
  3. Spucky

    Spucky Palladium Member

    Reputation Points:
    2,953
    Messages:
    2,309
    Joined:
    Feb 9, 2009
    from japan
    AW: Deep pain after shot

    Do this Swiny used a place where he had shot before?
     
  4. montiac

    montiac Newbie

    Reputation Points:
    0
    Messages:
    8
    Joined:
    Oct 18, 2009
    so this looks wierd. last night i rubbed it vigorously through the pain and put really hot heat on it for about half an hour. This morning when I woke up it looks like there is a rash all around it like splotchy red hives or something?? The rash also has clearly defined edges. Definitely not good. Does not lool like it will bruise and the rash doesn't hurt. The pain seems a little better and its not hot feeling. I am on strong antibiotics for something else so I doubt an abcess is starting. I am wondering if the drug could have made its way to the skin through the rubbing? or could heat could have caused it? Does anyone know what is going on?
     
  5. Spucky

    Spucky Palladium Member

    Reputation Points:
    2,953
    Messages:
    2,309
    Joined:
    Feb 9, 2009
    from japan
    AW: Re: Deep pain after shot

    This kind of Pills are not made for a IV.-Use, the Cat "thinks" (but not for 100% sure) some of the Fillers
    have been inside of the Solution!

    If People have to use Pills a strong procedure is needed,
    Double-Filtering a must and a medical Filter is highly recommended!

    Some Fillers of the Pills are bad, they get dissolve in Water but later
    became solid again, the Human Body realize this "Foreign-Stuff"
    and encapsulate it, by this it became bigger and "maybe" closed up a whole area!

    The noisy Cat think: "Please have a Visit in Swinys Clinic of choice"

    Have a look also here, the last Posting:
    https://drugs-forum.com/threads/104620
     
  6. forwhomthebelltolls

    forwhomthebelltolls Newbie

    Reputation Points:
    16
    Messages:
    36
    Joined:
    Oct 18, 2009
    from U.S.A.
    sounds like a miss. the 'hives' may last a few days if you missed alot or deep. the more you mess with them, the longer they will look irritated. if days keep going by and they swell up, feel very hot with red rings around them, You may have an infection or abscess starting to form.

    oc40's are fine to bang... just make sure theres no shit floating in the rig. should be clear/slightly hazy water. if its cloudy or theres clumps, its not filtered enough.
     
  7. Thor1394

    Thor1394 Silver Member

    Reputation Points:
    45
    Messages:
    59
    Joined:
    Oct 25, 2009
    from U.S.A.
    Not an artery I have done that twice and you would know. Your arm feels like it's on fire then goes numb and in both cases my hand swelled so big that I couldn't close his fingers. The only idea I have is that You probably missed. In my opinion pills are the worst to shot and won't even try to bother with them anymore. Every time I have missed with any pill it has ached so bad and always leaves a tender spot for a few days to two weeks and usually a lump but not always. The only advice I have is to give it time and keep a close eye on it. The only abcess I have gotten was from OCs. So if it looks like it is getting worse or infected go see a doctor, it probably needs to be lanced and drained.